# SDR YENA2008087

- Difficulty date: September 8, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG PLASTIC BURNING ODOR, AFTER TAKEOFF UNTIL 3000 FEET. ODOR RETURNED ON DOWN WIND AT 3000 FEET UNTIL TOUCHDOWN.  PERFORMED FIM TASK 21-20-00-801A. NO FURTHER DEFECT NOTED.  RAN AIR CONDITIONER (CREW) CAN NOT DUPLICATE ON THE GROUND. ACFT OK TO CONTINUE. (K)
